Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 4757039, 7 pages
https://doi.org/10.1155/2017/4757039
Research Article

Jordan -Derivations on Operator Algebras

1College of Information, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Department of Mathematics, Tongji University, Shanghai 200092, China
3Department of Mathematics, Shandong Normal University, Jinan, Shandong 250014, China

Correspondence should be addressed to Quanyuan Chen; moc.361@8970yqc

Received 20 March 2017; Accepted 30 April 2017; Published 1 August 2017

Academic Editor: Sergei Silvestrov

Copyright © 2017 Quanyuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a CSL subalgebra of a von Neumann algebra acting on a Hilbert space . It is shown that any Jordan -derivation on is an -derivation, where are any automorphisms on . Moreover, the th power -maps on are investigated.